MathSciNet Relay Station
MathSciNet bibliographic data
MR1836049 49K15 (93B03)
Trélat, Emmanuel Asymptotics of accessibility sets along an abnormal trajectory. ESAIM Control Optim. Calc. Var. 6 (2001), 387–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement